# SDR DL757992164

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Vido Monitor
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VIDEO MONITOR BY 2L DOOR SPARKED ON LANDING.  FOUND CHAFED WIRES ON MONITOR.  REPAIRED SAME.
